Hi, I'm Dr. Bonk. I'm sorry to hear about Aspen's troubles. Fortunately, the most common side effect of ingesting too much Dasuquin is GI upset such as vomiting, diarrhea and abdominal pain.
If she has eaten them within the last hour, you can try inducing vomiting by giving 6-10 ml of hydrogen peroxide. You can repeat this every 10 minutes for up to three times to try to get vomiting to occur. Sometimes feeding a small meal before administration of the hydrogen peroxide can increase chances of vomiting.
If it has been longer than 1 hour since eating it, or if you can't get her to vomit, you can monitor her for the signs listed above. If she does experience some vomiting or diarrhea, you can treat with 1 1/2 tsp Pepto Bismol every 4-6 hours. Feed her a bland diet of boiled chicken and rice and give her small amounts of fresh water frequently, rather than large amounts of water all at once. You can also feed her a couple TBSP of plain yogurt with her meal to help keep her gut bacteria normal.
If the vomiting or diarrhea lasts longer than 24 hours, or she seems extremely uncomfortable, it would be time to see your vet.
In some instances, large amounts of Dasuquin can cause liver damage. This usually occurs when more than 60-75 pills are ingested. Signs of liver involvement would be continued vomiting and diarrhea, past the 24-48 hour mark and abdominal pain. It might be a good idea to have some blood work performed next time she is at the vet if she seems to be a little off.
I hope this helps. Please contact me with any further questions you may have. Thank you and good luck!